Newbie: What causes burning,hurting,prickling in legs...

Discussion in 'Fibromyalgia Main Forum' started by ladykew, Nov 1, 2006.

  1. ladykew

    ladykew New Member

    With Fibromyalgia and Chronic Fatigue Syndrome, could you tell me what causes the hurting, aching feeling starting in the thighs and goes all the way down the legs into the feet? It also is accompanied by burning and prickling feelings.

    Any help would be greatly appreciated.

    Also, what treatment do you use for relief???

    Thanks,
    Lew
  2. janieb

    janieb New Member

    I'm not sure what causes it and I've talked to my doctor about it. The feeling I get is like something crawling on my legs and feet. It's horrible.

    A year ago last summer, I thought our dog had fleas. It turned out she didn't and I nearly killed the poor dog treating her and treated our home 3 times, which entailed washing all the bedding and vacuuming everything three times.

    My doctor has never been able to give me anything to stop it.

    Welcome to the site and good luck.

    Blessings,

    janieb
  3. ladykew

    ladykew New Member

    Hi, Janie,

    Thanks for the response.

    Do you also experience hurting in your legs? And you can't sit for extended periods of time..at the very most an hour?

    ~~~Lew
  4. ladykew

    ladykew New Member

    Thanks for your reply, and I'd be delighted if you would bump up the info you mentioned. It would be a great help!

    I'm really interested in the massage therapy.

    Peace and good health!
    Lew
  5. Achyten

    Achyten New Member

    Hi Lew,, I"m new here too,,, so welcome to the group!
    I haven't been here long and I can feel the love from the others,, and that in itself can really help us deal with this illness.

    That crawly feeling in your legs, does sound like restless leg syndrome,, but I get that when I"m in bed, can't put my legs anywhere to feel better, I"m forever moving my legs.Till I take my clonazepam pill,,early in the morning,, I can then feel my legs start to settle down about 15 minutes later. It's a anti seizure drug,, and it sure helps me a lot. Just a suggestion, Lew. I hate to see you suffer like that.
    I"m sure you'll find a lot of answers here,,,good luck my friend!

    Hugs,, Achyten